# SDR CA130618003

- Difficulty date: June 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 64,976 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Condition: Failed
- Location: Resevoir Level
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE THE CREW RECEIVED REPEATED ECAM WARNINGS FOR A, GREEN HYDRAULIC LOW LEVEL.  THE CREW CONTACTED FLIGHT DISPATCH AND SET UP A PATCH WITH MAINTENANCE CONTROL.  MAINTENANCE CONTROL SUSPECTED A HYDRAULIC LEAK AND PREFERRED A RETURN TO DEPARTING STATION.  IN CONSULTATION WITH FLIGHT DISPATCH A DIVERSION WAS CARRIED OUT.  ON RETURN THE LANDING WAS CARRIED OUT WITH THE GREEN HYDRAULIC SYSTEM TREATED AS FAILED AND THE CREW DECLARED AN EMERGENCY WITH ATC.  THE FLIGHT LANDED WITHOUT FURTHER EVENT AND WAS TOWED BACK TO THE GATE. THE DUTY PILOT AND FLIGHT SAFETY WERE ADVISED.  GREEN SYSTEM HYD QTY LEVEL CHECKED OK ON ARRIVAL. ALL IND CHECKED SERVICEABLE. GROUND RESERVOIR QTY INDICATOR TRANSMITTER REPLACED IAW AMM 29-11-41-400-002.
